# SDR CALA0700744

- Difficulty date: December 12, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 0567075O
- Condition: Corroded
- Location: Bs 500d S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FBB BELT FRAME HAS CORROSION STA 500D AT S28L.  REWORKED AND REPLACES SHEAR TIE REF SRM 53-00-01 & 51-40-02.
